# SDR ASAA0954696

- Difficulty date: March 10, 2009
- Submitted: March 12, 2009
- Operation: Air carrier
- Aircraft: N546AS
- Make and model: Boeing 737890
- Aircraft serial: 30022
- Aircraft time: 17,348 hours, 3,235 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 146A750233
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR TO SIDEWALL SUPPORT.  REPAIRED SUPPORT.
